# SDR ASAA0956816

- Difficulty date: October 17, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,531 hours, 3,643 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FMC/CDU BUTTONS ARE INOP.  FMC SEEMS TO BE FUNCTIONING NORMALLY.  A/P 1 WORKING NORMALLY.  INPUT FROM F/O SIDE ON CDU IS NORMAL.  JUST UNABLE TO INPUT OR CHANGE MODE OF FMC FROM CAPT CDU.  COULD NOT DUPLICATE NO HISTORY.  CAPTS FMC CDU OPS CHECKS NORMAL PER FIM 34 60 00 810 802.  NO 1 FMC OPS CHECKS NORMAL PER MM 34 60 00 710 801.  DFCS LRU INTERFACE GRP 34 BITE CHECKS NORMAL.
